| Model Number |
S-50-080-120-P6 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a superfiical femoral artery that is 90% occluded.The lesion was prepped with laser and pre-dilatation with a 5mm unspecified balloon.When attempting to deploy the 5.0x80mm supera self-expanding stent, grip was lost on the shaft of the device and the stent jumped distal due to tension.Therefore, a second supera stent was deployed to treat the rest of the lesion.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as reportedly the physician inadvertently lost his grip on the shaft of the device close to the sheath and the stent jumped distal due to tension resulting in the reported malposition of device.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.